# SDR AMTA200201456

- Difficulty date: December 1, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,995 hours, 32,809 cycles
- Engine: Rroyce RB21122*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279109
- Part serial: 725
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 DOOR EMERGENCY EXIT SIGN OUT.
